# SDR CA051103009

- Difficulty date: October 31, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Lear 55LEAR
- Aircraft time: 3,375 hours
- Engine: Alidsg TFE7313AR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 24170161
- Condition: Inoperative
- Location: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER T/O AND UPON GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED. MULTIPLE GEAR SELECTIONS HAD NO EFFECT.  CREW ELECTED TO CIRCLE FOR ABOUT AN HOUR TO BURN OFF FUEL BEFORE RETURNING TO BASE.  MAINT WAS ABLE TO CONFIRM SNAG, RECTIFY BY BLEEDING HYDRAULICS.  PREVIOUS TO THIS OCCURRENCE ALL HYDRAULIC HOSES IN NOSE BAY WERE CHANGED AND SYSTEM BLED IAW MM PROCEDURES. AIRPLANE THEN SAT FOR 7 DAYS. THERE IS NO SPECIFIC TEST CALLED OUT IN THE MM. FOR BLEEDING THE LANDING GEAR HYDRAULIC LINES AFTER REPLACEMENT. IN THE PROCEDURES FOR REPLACING THE NOSE GEAR ACTUATOR, THERE IS MENTION TO PRESSURIZE AND BLEED THE SYSTEM, BUT IS NOT SPECIFIC ABOUT WHAT SHOULD BE DONE.
